2018
Том 70
№ 4

All Issues

A contribution to kolmogorov problem of relationships among upper bounds of derivatives of real functions given on entire axis

Dubovik V. A., Dzyadyk V. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 3, pp 246-259.

Citation Example: Dubovik V. A., Dzyadyk V. K. A contribution to kolmogorov problem of relationships among upper bounds of derivatives of real functions given on entire axis // Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 300–317.

Full text